# SDR NACA20080004

- Difficulty date: March 17, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- Aircraft time: 60,202 hours, 45,318 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACK AT STRINGER 23R STA 950 APPROXIMATELY 2 3/8" LONG.  CRACK HAS BEEN TRIMMED OUT PER BOEING 737 SRM 53-30-03, FIG 48 TO 2,9375 INCH LONG AND .5625 INCH WIDE.  LOCATED AT STR 23R, BS 950.75 - BS 953.6875.  INSTALLED REPAIR DOUBLER, TRIPLER, TEAR STRAP REPAIR PER BOEING SERVICE REQUEST MESSAGES 1-793858201-1 THRU -14, AND 8100-9, DATED 26 MARCH 2008.  THIS INTERIM REPAIR DOES ENCOMPASS THE PREVIOUS REPAIR.
